How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45937
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Dear dr im 73 in 2 weeks and im having trouble reaching an

Customer Question

dear dr
im 73 in 2 weeks and im having trouble reaching an erection and orgasm
yours terry quinn
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David
many medical issues can cause these problems.
low blood testosterone levels can cause this
diabetes can damage nerves which can cause problems with erections and orgasms
certain medications and anti-depressants can cause problems with loss of erections and orgasms.
you should see your GP doctor to discuss this medical issue. there is no shame to discuss these issues with your doctor.
you might need blood testing to check your blood testosterone levels to see if they are normal.
if your heart is healthy enough for sexual activity, you might benefit from medications like viagra or cialis or levitra to help you have an erection
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Expert:  Dr. David replied 1 year ago.
do you have any other questions?